Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax Weight Loss Advice????? Nycole

Posted by galkeepinon on July 6, 2003, at 22:27:13

In reply to Topamax Weight Loss Advice?????, posted by Nycole on July 6, 2003, at 13:40:49

Nycole, hi again. okay, for me regarding the Topamax--give it time! I didn't notice the real weight loss until at least about a month, and remember it may be different for you. What is your dosage again? When I noticed even a 6 pound loss I was only at 75mg a day and only about 3 weeks into it then suddenly real fast-the weight started coming off-and I mean fast. Then, as I increased it, the weight continued to come of faster. Example: I weighed myself every day for a week, in that whole week-I lost a total of 11 Lbs.-this is just an example. Topamax killed my appetite. I was also on Lithium during that time and it was making me sick but Topamax gave me no desire to eat-you see my body was still getting used to it. Yours will too. Don't worry. Give it some more time. Believe me, you are talking to the "Instant Gratification Queen" here. I was patient and I white knuckled it out-but ya know-I didn't even have to do that-I just took it everyday and it's been 2 months now and I'm still losing and my moods are doing ok-I have good and bad days more good then bad--it's the Effexor I am trying to decide if I am going to stay on it or not.

So hang in there and I look forward to hearing some success from you about the Topamax okay?

Gal


> OK, help me out here cuz I am a little bummed out. I've been on the Topamax for almost 3 weeks now (in addition to effexor that I have been on for 2 years). My doc put me on it for 2 reasons. One, because my clinical deprssion has hit toal rock bottom in the past 2 months. Two, because my last meds made me gain 30 pounds which made my depression that much worse. SO, I have been reading all of these wonderful success stories on here about people losing all this weight and feeling great and it helping their depression. I haven't lost a single pound and now I am so worried it's not going to work for me. Any advice??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:50878
URL: http://www.dr-bob.org/babble/20030701/msgs/239767.html